Forums


Medications & Prescription Treatment

Cambia

  • By Cyndi

    Hello fellow migrainers:
    I can’t tell you how much this website has helped me better understand my diagnosis. As well as helping me, emotionally especially on a bad day. THANK YOU!!
    Ok, back to the subject at hand. My neurologist just prescribed me Cambia to help me when I feel a migraine coming. I’m unable to use Triptan-based drugs and DHE due to the adverse side effects. I become the exorcist (as my sister says), I projectile vomit and my migraine gets ten times worse.
    Has anyone used Cambia?? Did you have any side effects?? Any information would be greatly appreciated.
    Thank you!
    Cyndi

    Reply Created with Sketch. reply
  • By Katie M. Golden Moderator

    Cynnewie75,
    I’ve tried Cambia years ago, but only used it a handful of times. I honestly don’t remember having any side effects. I found that DHE was more helpful to me, so I stopped using it. But it seems like this could be a great alternative for you. I hope others will chime in with their experience with it.

    Here’s some basic info I found on the drug:

    https://migraine.com/blog/cambia-approved-for-treatment-of-migraine/

    You mentioned vomiting. Do you take an anti-nausea drug like Phenergan or Zofran? They can make you sleepy, but might help with the vomiting. Ask your doctor.

    Let us know if Cambia works for you!
    -Katie
    Migraine.com Moderator

    Reply Created with Sketch. reply
  • By Cyndi

    Hello Katie,
    Thanks!! As for the vomiting, yes I take the phenergen. But when the triptan based drugs are in me it’s immediate vomiting! It’s how my body reacts to the meds.
    Thank you so much for the information and I look forward to others commenting. I hope that it does help! I’m also in between my first round of Botox series. My second set of injections are in two weeks!

    Reply Created with Sketch. reply